# SDR DALA2024090308656

- Difficulty date: August 28, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,755 hours, 11,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0528168) AFT CARGO BAY R/H LWR SIDEWALL LINER FROM BS 727I TO BS 727L DAMAGED. COMPLIED WITH DELTA ER/A 620287-14 REV O.
